Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds

Kwok Kun Kwong, Luen Fai Tam

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we will show that the limit of some quasilocal mass integrals of the coordinate spheres in an asymptotically hyperbolic (AH) manifold is the mass integral of the AH manifold. This is the analogue of the well-known result that the limit of the Brown-York mass of coordinate spheres is the ADM mass in an asymptotically flat manifold.

Original languageEnglish
Pages (from-to)313-324
Number of pages12
JournalProceedings of the American Mathematical Society
Volume141
Issue number1
DOIs
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds'. Together they form a unique fingerprint.

Cite this